MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CYSTATIN C_2 (CYSC_2); TEST, CYSTATIN C

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CYSTATIN C_2 (CYSC_2); TEST, CYSTATIN C
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding one (1) cystatin c_2 (cysc_2) discordant patient sample result was obtained when processed on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens they obtained a discordant cystatin c_2 (cysc_2) result on one (1) patient sample when processed on an atellica ch 930 analyzer.It is unknown which result is correct or if any of the results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant cystatin c_2 (cysc_2) patient sample result.
 
Additional Manufacturer Narrative
Additional information (26-sep-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) was within the customer¿s acceptable ranges.The cause of the event is unknown.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00245 was filed on (b)(6) 2025.

Brand Name
ATELLICA CH CYSTATIN C_2 (CYSC_2)
Common Device Name
TEST, CYSTATIN C
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key23088100
Report Number2432235-2025-00245
Device Sequence Number13389072
Product Code NDY
UDI-Device Identifier00630414236919
UDI-Public(01)00630414236919(10)252506(17)260701
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberN/A
Device Catalogue Number11097647
Device Lot Number252506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown